thumbnail

Transmission risk of Lyme disease and implications for tick management

American Journal of Epidemiology

By:

Links

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Transmission risk of Lyme disease and implications for tick management
Series title:
American Journal of Epidemiology
Volume
138
Year Published:
1993
Language:
English
Contributing office(s):
Patuxent Wildlife Research Center
Description:
65-73
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
American Journal of Epidemiology
First page:
65
Last page:
73